# SDR ASOA2019042413027

- Difficulty date: April 21, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 42,321 hours, 32,655 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SUSPECTED ELECTRICAL SMOKE FROM THE COFFEE MAKER. MAINTENANCE REPLACED THE NR 2 COFFEE BREWER DUE TO ELECTRICAL SMELL. OPERATIONAL AND LEAK CHECKS WERE GOOD.
